On the derivation and analysis of the spin S XY-model susceptibility series expansions
R. Dekeyser,
A.J. Guttmann,
J. Rogiers and
I. van Hoovels
Physica A: Statistical Mechanics and its Applications, 1979, vol. 95, issue 2, 339-350
Abstract:
We have derived 10th order series expansions for the free energy and 9th order ones for the fluctuation of the order parameter in the spin-SXY-model on the f.c.c. lattice for S = 12, 1, 32, 2, 3, 4, 6 and 8. Confluent singularity analyses of the fluctuation series confirm the universality hypothesis, with critical exponent γ1 = 1.33±0.02 and correction-to-scaling exponent Δ1 = 0.6±0.2. These values also agree with the results for S = ∞.
Date: 1979
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437179900591
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:95:y:1979:i:2:p:339-350
DOI: 10.1016/0378-4371(79)90059-1
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().